Adaptive variable structure state estimation for uncertain systems with persistently bounded disturbances

Full text for this resource is not available from the Research Repository.

Wu, Huai-Ning and Shi, Peng (2010) Adaptive variable structure state estimation for uncertain systems with persistently bounded disturbances. International Journal of Robust and Nonlinear Control, 20 (17). pp. 2003-2015. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7442
DOI https://doi.org/10.1002/rnc.1567
Official URL http://dx.doi.org/10.1002/rnc.1567
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19935, adaptive bounding technique, linear matrix inequality (LMI), nonlinear systems, persistently bounded disturbances, state estimation, variable structure techniques
Citations in Scopus 15 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login